Alert archive / Nebraska / Red Flag Warnings in 2022

Red Flag Warning 13, NWS Omaha, NE

April 10, 20225 counties in Nebraska

NWS Omaha, NE issued this red flag warning at Apr 10, 2022, 3:28 PM CDT for 5 counties in Nebraska. It took effect at Apr 11, 2022, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2022, 3:28 PM CDT (20:28 UTC)
In effect from
Apr 11, 2022, 1:00 PM CDT
Expired
Apr 11, 2022, 8:00 PM CDT
In force
7 hr
Issued by
NWS Omaha, NE

Counties Antelope County, NE, Boone County, NE, Knox County, NE, Madison County, NE, Pierce County, NE

The radar

The Omaha radar (KOAX), 153 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2022-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2022-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

125 
WWUS83 KOAX 102028
RFWOAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Omaha/Valley NE
328 PM CDT Sun Apr 10 2022

NEZ011-016-017-030-031-110430-
/O.NEW.KOAX.FW.W.0013.220411T1800Z-220412T0100Z/
Knox-Antelope-Pierce-Boone-Madison-
328 PM CDT Sun Apr 10 2022

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT MONDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST 
NEBRASKA...

The National Weather Service in Omaha/Valley has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from 1 PM to 8 PM CDT Monday.

* Affected Area...In Nebraska, Knox, Antelope, Pierce, Boone and 
  Madison.

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
745 
WWUS83 KOAX 110050
RFWOAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Omaha/Valley NE
750 PM CDT Sun Apr 10 2022

NEZ011-016-017-030-031-111230-
/O.CON.KOAX.FW.W.0013.220411T1800Z-220412T0100Z/
Knox-Antelope-Pierce-Boone-Madison-
750 PM CDT Sun Apr 10 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
NORTHEAST NEBRASKA...

* Affected Area...In Nebraska, Knox, Antelope, Pierce, Boone and 
  Madison counties.

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 16 percent.

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire danger conditions are 
expected. A combination of strong winds, low relative humidity 
and warm temperatures can contribute to extreme fire behavior.

&&

$$
968 
WWUS83 KOAX 110921
RFWOAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Omaha/Valley NE
421 AM CDT Mon Apr 11 2022


NEZ016-030-031-111730-
/O.NEW.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
/O.CON.KOAX.FW.W.0013.220411T1800Z-220412T0100Z/
Antelope-Boone-Madison-
421 AM CDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF NORTHEAST NEBRASKA...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF EASTERN NEBRASKA...

The National Weather Service in Omaha/Valley has issued a Fire
Weather Watch, which is in effect from Tuesday afternoon through
Tuesday evening. 

* Affected Area...In Nebraska, Knox, Antelope, Pierce, Boone and 
  Madison counties. 

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 16 percent.

* Impacts...Any fires that ignite may spread rapidly and 
  exhibit extreme fire behavior. Use extreme caution if 
  engaging in any activities that could start a fire. Outdoor 
  burning is not advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire danger conditions are
expected. A combination of strong winds, low relative humidity
and warm temperatures can contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ011-017-111730-
/O.CON.KOAX.FW.W.0013.220411T1800Z-220412T0100Z/
Knox-Pierce-
421 AM CDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF NORTHEAST NEBRASKA...

* Affected Area...In Nebraska, Knox, Antelope, Pierce, Boone and 
  Madison counties. 

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 16 percent.

* Impacts...Any fires that ignite may spread rapidly and 
  exhibit extreme fire behavior. Use extreme caution if 
  engaging in any activities that could start a fire. Outdoor 
  burning is not advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire danger conditions are
expected. A combination of strong winds, low relative humidity
and warm temperatures can contribute to extreme fire behavior.

&&

$$

NEZ042-043-050-065-078-088-111730-
/O.NEW.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
Platte-Colfax-Butler-Seward-Saline-Jefferson-
421 AM CDT Mon Apr 11 2022

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF EASTERN NEBRASKA...

The National Weather Service in Omaha/Valley has issued a Fire
Weather Watch, which is in effect from Tuesday afternoon through
Tuesday evening. 

* Affected Areas...Fire weather zones 042, 043, 050, 065, 078, 
  and 088.
 
* Winds...South 20 to 25 mph with gusts up to 45 mph

* Humidity...As low as 20 percent

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
591 
WWUS83 KOAX 111522
RFWOAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1022 AM CDT Mon Apr 11 2022

NEZ016-030-031-112330-
/O.CON.KOAX.FW.W.0013.220411T1800Z-220412T0100Z/
/O.CON.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
Antelope-Boone-Madison-
1022 AM CDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST
NEBRASKA...|

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY 
AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE 
HUMIDITY FOR PORTIONS OF EASTERN NEBRASKA...

* Affected Area...In Nebraska, Antelope, Boone and Madison.

* Winds...South 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 17 percent.

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire danger conditions are
expected. A combination of strong winds, low relative humidity
and warm temperatures can contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ011-017-112330-
/O.CON.KOAX.FW.W.0013.220411T1800Z-220412T0100Z/
Knox-Pierce-
1022 AM CDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST
NEBRASKA...

* Affected Area...In Nebraska, Knox and Pierce.

* Winds...South 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 19 percent.

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire danger conditions are
expected. A combination of strong winds, low relative humidity
and warm temperatures can contribute to extreme fire behavior.

&&

$$

NEZ042-043-050-065-078-088-112330-
/O.CON.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
Platte-Colfax-Butler-Seward-Saline-Jefferson-
1022 AM CDT Mon Apr 11 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF EASTERN NEBRASKA...

* Affected Areas...Fire weather zones 042, 043, 050, 065, 078, 
  and 088.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Humidity...As low as 20 percent

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
639 
WWUS83 KOAX 112104
RFWOAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Omaha/Valley NE
404 PM CDT Mon Apr 11 2022

NEZ016-030-031-120515-
/O.CON.KOAX.FW.W.0013.000000T0000Z-220412T0100Z/
/O.CON.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
Antelope-Boone-Madison-
404 PM CDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST
NEBRASKA...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF EASTERN NEBRASKA...


* Affected Area...In Nebraska, Antelope, Boone and Madison.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 18 percent.

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire danger conditions are
expected. A combination of strong winds, low relative humidity
and warm temperatures can contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ011-017-120100-
/O.CON.KOAX.FW.W.0013.000000T0000Z-220412T0100Z/
Knox-Pierce-
404 PM CDT Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST
NEBRASKA...

* Affected Area...In Nebraska, Knox and Pierce.

* Winds...South 10 to 15 mph.

* Relative Humidity...As low as 19 percent.

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire danger conditions are
expected. A combination of strong winds, low relative humidity
and warm temperatures can contribute to extreme fire behavior.

&&

$$

NEZ042-043-050-065-078-088-120515-
/O.CON.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
Platte-Colfax-Butler-Seward-Saline-Jefferson-
404 PM CDT Mon Apr 11 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF EASTERN NEBRASKA...

* Affected Areas...Fire weather zones 042, 043, 050, 065, 078, 
  and 088.

* Winds...South 25 to 30 mph with gusts up to 40 mph.

* Humidity...As low as 20 percent

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
054 
WWUS83 KOAX 120058
RFWOAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Omaha/Valley NE
758 PM CDT Mon Apr 11 2022

NEZ016-030-031-121200-
/O.EXP.KOAX.FW.W.0013.000000T0000Z-220412T0100Z/
/O.CON.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
Antelope-Boone-Madison-
758 PM CDT Mon Apr 11 2022

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST NEBRASKA...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF NORTHEAST NEBRASKA...

* Affected Area...In Nebraska, Antelope, Boone and Madison.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 20 percent.

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ011-017-120200-
/O.EXP.KOAX.FW.W.0013.000000T0000Z-220412T0100Z/
Knox-Pierce-
758 PM CDT Mon Apr 11 2022

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR KNOX AND PIERCE COUNTIES...

Winds have subsided and humidity has started to increase.
Therefore, the Red Flag Warning will be allowed to expire.

$$

NEZ042-043-050-065-078-088-121200-
/O.CON.KOAX.FW.A.0005.220412T1700Z-220413T0200Z/
Platte-Colfax-Butler-Seward-Saline-Jefferson-
758 PM CDT Mon Apr 11 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF EASTERN NEBRASKA...

* Affected Areas...Fire weather zones 042, 043, 050, 065, 078, 
  and 088.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Humidity...As low as 20 percent

* Impacts...Any fires that ignite may spread rapidly and exhibit 
  extreme fire behavior. Use extreme caution if engaging in any 
  activities that could start a fire. Outdoor burning is not 
  advisable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this red flag warning went out at Apr 10, 12:18 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 10, 12:18 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1218 PM CDT Sun Apr 10 2022

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 353 AM CDT Sun Apr 10 2022

Forecast Summary:
  - There is an Enhanced Risk for severe weather Tuesday with
    large hail, damaging wind gusts, and tornadoes all possible.
  - Strong northwest winds likely to return Wednesday and persist
    through Thursday.
  - Below normal temperatures to end the week.

Today and Tomorrow:
A low pressure system currently located over northwest Kansas will
be the primary weather influencer today. That low pressure center
is forecast to move over southwest Iowa by 1 pm. This will draw
warm, moist air north leading to 70 degree temperatures in
southeast Nebraska and southwest Iowa with dewpoint temperatures
reaching 40. Areas south and east of I80 are likely to have a
somewhat pleasant day.

Areas to the northwest of I80 will come under the influence of
northwest winds on the backside of the low pressure. The familiar
blustery northwest winds will make a return today. Peak winds
will occur this afternoon ranging from 20 to 25 mph with gusts up
to 30 mph. It appears there will be one day break from fire
weather headlines as dewpoints will increase just enough to keep
RH values above 25%. There is slight chance (20%) in far northeast
Nebraska for rain as positive vorticity advection and jet streak
support may provide just enough lift to induce light precipitation.
The timeframe for that potential precipitation is after 7 pm.
Accumulations are expected to be under 0.10" inches.

A trough is expected to move over the West Coast early tomorrow
morning. This period of transition will lead to zonal flow in the
upper levels over the central CONUS. In general, Monday should be
right around average for this time of year with temperatures in
the 60s with light winds and mostly sunny skies.

Tuesday:
Model guidance has come into better agreement which has increased
confidence in a severe weather outbreak on Tuesday. A deep upper
level trough will eject over the Plains inducing a lee cyclone
over northeast Colorado which is forecast to track east-northeast
across Nebraska into Iowa. Warm air advection will be robust
ahead of the low pressure system with NAEFS analysis showing 850
hPa temperatures and integrated moisture transport (IVT) near the
max of climatology. Most of the forecast area is forecast to reach
at least 80 degrees. Temperatures will likely overachieve on
Tuesday as the current forecast is at about the 25th percentile of
the NBM. A closer analysis shows a heavily skewed distribution of
much warmer temperatures. Dewpoint temperatures are forecast to
reach at least 60 in southeast Nebraska. If air temperatures are
being underdone, it's likely true for dewpoint temperatures.

The increased moisture could yield surface based CAPE values near
3000 J/kg. Strong midlevel winds will produce shear and hodograph
profiles supportive of supercell thunderstorms. All severe
weather hazardous types will be possible including very large hail
(2+ inches), damaging wind gusts, and tornadoes. The threat could
continue into the early Wednesday hours as the low level jet
strengthens which would support a QLCS as a cold front is
forecast to move through late Tuesday evening.

Wednesday through Saturday:
Cold air advection behind the front will be strong as 850 hPa
temperatures are forecast to go from approximately 20C on Tuesday
down to -5C by Wednesday afternoon. This will result in high
temperatures being 30 degrees cooler Wednesday than Tuesday.
Strong northwest winds will likely dominate the area for the next
2 days as medium range guidance projects that the upper level
trough will develop into a 500 hPa cutoff low. There are some
model differences here between the GFS/ECMWF/CMC. The track of
upper level cutoff lows are notoriously hard to forecast and
usually progress slowly. With that train of thought, it would
seem the ECMWF may have the better forecast which means the strong
northwest winds are likely to persist well into Thursday.

Beyond Thursday, model differences become more pronounced but the
general gist is that an upper level trough is likely to be in
place. There are some questions to the orientation and
precipitation potential. All this means that temperatures are
likely to be below normal through the end of the week and
potentially longer. This is supported by the CPC as their latest
6-10 Day Temperature outlook has an 80-90% chance for below normal
temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1218 PM CDT Sun Apr 10 2022

VFR conditions expected through the period with some passing mid
to high clouds at times. Northwest winds will gust in the 25 to 30
kt range this afternoon before subsiding this evening. Winds are
expected to switch to southwesterly by Monday morning.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...Fajman
AVIATION...CA
Hazardous weather outlook, Apr 10, 11:08 AM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1108 AM CDT Sun Apr 10 2022

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-111200-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
1108 AM CDT Sun Apr 10 2022

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Tuesday afternoon and evening. If
thunderstorms do develop, there is potential for large hail,
damaging wind gusts, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday.

Nearby

Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.